Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

rockomon123

Veteran Member
  • Posts

    179
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

1610 profile views
  1. ok well i had finished 3 treatments of fraxel, and am very satisfied with the results. i was a bit nervous after each fraxel, because my face was swollen but now i can say that my skin has improved and i really appreciate fraxel. my skin tone, and scarring has improved, and wrinkles have improved also. but one thing that ive noticed is that, its been 2-3 months since my fraxel treatment, and whenever i eat food, my face (especially area of my temple on my face) swell up, and makes me look mor
  2. hi rock - I would NOT go to a tanning bed. My face stays red for almost 2 weeks. I'm very pale, blond hair, and I look like a major sunburn for 2 weeks. I can put mineral makeup on to minimize it, but I'm also flaky, so I look just lovely. Oh, well, I figure it will be worth it. I just had my 7th Fraxel (1st with Fraxel II, though) last Thursday and I look hideous today. I guess we just have to hang in there!
  3. Maybe what you have is the secondary "bronzing"?
  4. yeah im hoping it'll go away completely by this weekend, so that i can be 100% presentable.. i'm going to go back to the dermatologist tomorrow to get some more post-laser cream(contains aloe vera along with some other ingredients).. but basically, i'm going to stop using hydroqounine cream until all the redness goes away as requested by my dermatologist's assistant. if anybody has any advice on what products were good for relieving the redness, post-fraxel treatment, let me know please. thanks
  5. I'm also on hydroqonine cream.. I read before on this forum that the redness after fraxel usually goes away in 3-4 days.. I just hope this redness goes away soon...
  6. well i had my 2nd fraxel done last friday (I'm of asian descent), and it's monday, the beginning of the next week where i start work. And I'm a bit nervous... my face is still red, and there is like a visible tan line from where the fraxel laser left off on my face.. Can I expect a full recovery soon? I really need advice on this, as i am a bit nervous that this redness is hyperpigmentation that will take months to go away... so please, i need advice.
  7. is it okay to use these two together?
  8. how long would i have to wait before and after fraxel, to begin taking topical retinoids again?
  9. are all the people going above 20mjs, caucasian people? did the doctor make you sign a waiver? and has there been any asian people that have had hyperpigmentation from fraxel? because im asian.
  10. i have read on this forum of few people who taken tazorac for over a year and stopped briefly only to have another acne breakout, though these incidents were few but enough to warrant concern. my concern is if tazorac acts as a temporary solution for acne breakouts similar to what antibiotics do, and once you are off of it, the acne comes back. Is tazorac just a temporary solution for acne breakouts, like oral antibiotics? or, tazorac works generally the same way as differin,retin-a, retin-a m
  11. are they all the same type of drug: topical retinoids? and if so, then which is the strongest? i'm on differin right now, but want to try something stronger. my skin can handle strong topical medications. was thinking of either getting retin-a micro or tazorac.
  12. unfortunately, silicone injection doesnt work for small icepick scarring, i think.
  13. i wonder if retin-a would hinder the healing process. like if one were to go on retin-a after a month from their last fraxel treatment.
×